Hello, I got a depo prover shot 2 saturdays ago and I have been bleeding since. My doctor just recommended taking the minigynon with a dosage of 2 in the morning and 2 in the afternoon for 4days and then 1 ...
Depo-ProveraBleeding - Can I use Norethisterone tablets whilst I go on holiday? Hi, I m currently on the depo-provera jab but am bleeding constantly at the moment. It s only light but is dark brown rather ...
I am on the depo provara shot and have been for almost two years now. I have had troubles with bleeding but fixed it with estrogen pills from my gyonocologist. I again started bleeding which I thought ...
I have been on DepoProvera for almost a year now. I m due my next shot on 15th April. However, last week I had a lot thick of mucus come away from inside - it was over a period of a couple of hours ...
How soon after stopping the DepoProvera shot can a woman conceive? Mu husband and I are trying ... on the DepoProvera shot, and went every 3 months. So I only had 2 shots total. Let me know what my chances ...
I had a TAH in 2012. My question is there an option to still do depoprovera injection? I like to go back on it because it helped with my appetite and weight.
THat is no reason to have depoprovera.
Hey, i have taken the depoprovera shot for the first time and now im having heavy bleeding, is this normal?
Hi, Depoprovera - is a hormone - medroxyprogesterone acetate and is a progestin-only long acting reversible hormonal contraceptive birth control drug that is injected every 3 months.Irregular or unpredictable bleeding or spotting, or rarely, heavy or continuous bleeding in the first months of usage can occur.
Could depo-provera be taken with haart medication?
Thanks for writing to healthcare magic.
Depo-provera is a injectable contraceptive to be taken every three month.
Although the Drug interaction is minimal and it is safe you have not mentioned which heart Drug you are taking.
It will be easier to counsel if you mentioned the condition suffered and the medications you are taking.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions